MDJunction - People Helping People
 
Ask a Question
08/17/2008 06:54 PM

Tingling/numbness

eskiemama
eskiemama  
Posts: 44
Member

I was wondering if anyone else has experienced this while taking Doxycycline. If I can remember correctly I had this last time I took Doxy a few months back, but mildly.

Today both of my hands have been tingling like as if they fell asleep. It's kind of like a cold tingling and I feel it alot when I put my hands under water. Especially cold water.

I have had carpel tunnel in both hands for quite a few years and have on occasion felt a bit of numbness, epsecially upon waking up in the morning. But this is constant and driving me crazy.

I thought maybe it could be some herxing going on. And I would love everyone's opinion on it! I've been on the Doxy a week. I'm also taking a multiviamin, garlic and a probiotic.

Hugs,

Tammy

Reply

08/17/2008 07:24 PM
rigley21
rigley21  
Posts: 19
New Member

Hey Tammy. I have been on Doxy for 2 months now. I have experienced the tingling. As you may already know, the sun has a nast effect on you when you are on Doxy. Have you been in the sun at all? Even a few minutes with out sunscreen? I noticed the tingling is more acute after just being outside for a short while.. especially when I wash my hands, shower, etc. Even sitting in the car, the sun that comes in, burns me. Just food for thought

08/17/2008 07:42 PM
eskiemama
eskiemama  
Posts: 44
Member

Yes I know how bad the sun can be when you are on Doxy. Just a few minutes and my skin feels like I'm burning. Even with sunscreen you can still feel burning but not as bad. I was out in the sun alot today....walking and in the car. My oldest daughter's birthday is tomorrow......she is turning 16. Unfortunately I promised her a day at the beach with her friends weeks before I got back on the Doxy. So not sure what I'm going to do about that. I've noticed that the tingling/numbness sensastion is not as bad since I've been home, yet it still there. That would explain why I felt that tingling when I was taking walks when I was first put on the doxy months ago. I never put the combonation of the doxy and sun as the cause of the tingling! But it does make sense!!1

Thank you! Smile

Hugs,

Tammy

Reply

Share this discussion with your friends:


Disclaimer: The information provided in MDJunction is not a replacement for medical diagnosis, treatment, or professional medical advice.
In case of EMERGENCY call 911 or 1.800.273.TALK (8255) to the National Suicide Prevention Lifeline. Read more.
Contact Us | About Us
Copyright (c) 2006-2014 MDJunction.com All Rights Reserved